Darbouxian first integrals and invariants for real quadratic systems having an invariant conic

Laurent Cairó, Jaume Llibre

Research output: Contribution to journalArticleResearchpeer-review

12 Citations (Scopus)

Abstract

We apply the Darboux theory to study the integrability of real quadratic differential systems having an invariant conic. The fact that two intersecting straight lines or two parallel straight lines are particular cases of conics allows us to study simultaneously the integrability of quadratic systems having at least two invariant straight lines real or complex.
Original languageEnglish
Pages (from-to)589-608
JournalJournal of Physics A: Mathematical and General
Volume35
Issue number3
DOIs
Publication statusPublished - 25 Jan 2002

Fingerprint Dive into the research topics of 'Darbouxian first integrals and invariants for real quadratic systems having an invariant conic'. Together they form a unique fingerprint.

Cite this